UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Browse by UCL people

Group by: Type | Date
Number of items: 16.

Article

Humphreys, JJAM; Johnson, FEA; (2009) Multiplicative Invariants and the Finite Co-Hopfian Property. Mathematika , 55 115 - 127. 10.1112/S0025579300000978. Green open access
file

Johnson, FEA; (2024) Swan modules over Laurent polynomials. Illinois Journal of Mathematics (In press).

Johnson, FEA; (2021) Cancellation and stability properties of generalized torsion modules. Rocky Mountain Journal of Mathematics , 51 (2) pp. 585-591. 10.1216/rmj.2021.51.585. Green open access
file

Johnson, Francis; (2023) A strong cancellation theorem for modules over C∞ × Cq. Rocky Mountain Journal of Mathematics (In press).

Johnson, F; (2017) On the syzygies of Poincare duality algebras. Green open access
file

Johnson, F.E.A.; (2001) Arithmetic rigidity and units in group rings. Transactions of the American Mathematical Society , 353 (11) pp. 4623-4635. 10.1090/S0002-9947-01-02816-1. Green open access
file

Johnson, FEA; (2019) Odd dimensional manifolds with highly connected covers. International Journal of Mathematics , 29 (11) , Article 1850082. 10.1142/S0129167X18500829. Green open access
file

Johnson, FEA; (2019) A cancellation theorem for generalized Swan modules. Illinois Journal of Mathematics , 63 (1) pp. 103-125. 10.1215/00192082-7600042. Green open access
file

Johnson, FEA; (2019) A flat projective variety with D8 holonomy. Tohoku Mathematical Journal , 71 (2) pp. 319-326. 10.2748/tmj/1561082601. Green open access
file

Johnson, FEA; (2017) Rings of Polynomials With Artinian Coefficients. Proceedings of the Edinburgh Mathematical Society , 60 (4) pp. 947-954. 10.1017/S0013091516000511. Green open access
file

Johnson, FEA; (2016) Syzygies and diagonal resolutions for dihedral groups. Green open access
file

Johnson, FEA; Remez, JJ; (2017) Diagonal resolutions for metacyclic groups. Journal of Algebra , 474 329 -360. 10.1016/j.jalgebra.2016.10.044. Green open access
file

Johnson, FEA; Walton, J; (2000) Parallizable manifolds and the fundamental group. Mathematika , 47 (1-2) 165 - 172. 10.1112/S0025579300015795. Green open access
file

Book chapter

Johnson, FEA; (2017) Syzygies and Minimal Resolutions. In: Geometry in advanced pure mathematics. (pp. 193-226). World Scientific: Singapour, Singapour. Green open access
file

Thesis

Nadim, AJ; (2015) A Periodic Monogenic Resolution. Doctoral thesis , UCL(University College London).

Remez, JJ; (2012) Diagonal resolutions for the metacyclic groups G(pq). Doctoral thesis , UCL (University College London). Green open access
file

This list was generated on Sun Apr 14 04:44:57 2024 BST.